# SDR CA111021002

- Difficulty date: October 19, 2011
- Submitted: January 23, 2013
- Operation: Air carrier
- Make and model: Dhav DH82
- Engine: Pwa PW123
- Propeller: Hamstd 14SF23
- System (JASC): 7261 · Turbine Engine Oil System
- Part: Generator
- Part number: 31708001A
- Condition: Leaking
- Location: Nr 1
- Stage of operation: CR
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: E

## Discrepancy

(CAN) LT ENGINE OIL PRESSURE CAUTION LIGHT ILLUMINATED, OIL PRESSURE INDICATOR ALSO REDUCING.  QRH ACTIONED AND ENGINE SHUTDOWN.  DECLARED EMERGENCY AND EMERGENCY SERVICES ON STANDBY.  UNEVENTFUL APPROACH AND LANDING, TAXIED TO GATE WHERE PAX DISEMBARKED. NR 1 AC GENERATOR FOUND TO BE LEAKING FROM CASE.  SCREWHEAD AND SEAL WASHER FOUND BROKEN OFF ON TOP OF ENGINE.  AC GENERATOR REPLACED.
